MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ALTERA ARTICULATING EXPANDABLE TLIF; ALTERA SPACER, 10X26, 8-12MM, 8DEG

GLOBUS MEDICAL, INC. ALTERA ARTICULATING EXPANDABLE TLIF; ALTERA SPACER, 10X26, 8-12MM, 8DEG
Model Number 1124.1011
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Nervous System Injury (2689)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery, while the spacer was being removed, the dura mater was injured.This event occurred in japan. .
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.No determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.

Brand Name
ALTERA ARTICULATING EXPANDABLE TLIF
Common Device Name
ALTERA SPACER, 10X26, 8-12MM, 8DEG
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18838132
Report Number3004142400-2023-00122
Device Sequence Number12545937
Product Code MAX
UDI-Device Identifier00889095258356
UDI-Public00889095258356
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1124.1011
Device Lot NumberBAB0DFBG
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale
Patient RaceAsian